# SDR FDEA201008132999

- Difficulty date: August 13, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727227
- Aircraft serial: 21532
- Aircraft time: 42,381 hours, 28,172 cycles
- Engine: Pwa JT8D9
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65196011
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 760 -825 LBL 24 SEAT TRACK, IB FLANGE, HAS CORROSION.  REMOVED DAMAGED SECTION OF SEAT TRACK AND BEAM SECTION. FABRICATED NEW BEAM SECTION USING BAC1506-1108 7075T-6 DIMS 96" AND SEAT TRACK SECTION USING BAC1520-841 DIMS 95 1/8" AND INSTALLED IAW DWG 65-16279,  DWG 65-16278, SRM 51-30-5 AND SRM 51-30-2.
